# SDR 2008UALA01568

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 47,216 hours, 7,007 cycles
- Engine: Pwa PW4090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOX LID BROKE AND MASKS FELL AT LOCATION 23J.  NEEDS NEW PLASTIC LID HINGE OR BOX ASSY, BOTTLE DID NOT DISCHARGE.
